# SDR DLL10980658

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 1543141
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 449 BULKHEAD LBL 21 NLG TRUNNION FITTING, REPAIR FOR CRACK.  THE 1543141 NLG TRUNNION FITTING WAS FOUND WITH A TYPICAL   CRACK AT THE FS 449 BULKHEAD AT LBL 21.  THE CRACK IS IN THE INBD SKIN FLANGE AND EXTENDS INTO THE VERTICAL FLANGE.  THE CRACK IS REPAIRED WITH A 1642622-145 AND -139 KIT PER LAC S/B 093-53-233 AND IS DOCUMENTED PER ER/A 364313-14AD.
